Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2011, 7:37 AM EDT for 5 counties in Indiana. It was in force for 1 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 7:37 AM EDT (11:37 UTC)
- Expired
- May 11, 2011, 7:38 AM EDT
- In force
- 1 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 30 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 11.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2554 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
814
WUUS53 KIWX 111137
SVRIWX
INC033-087-113-151-183-111215-
/O.NEW.KIWX.SV.W.0036.110511T1137Z-110511T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DE KALB COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN LAGRANGE COUNTY IN NORTHEAST INDIANA...
NOBLE COUNTY IN NORTHEAST INDIANA...
SOUTHWESTERN STEUBEN COUNTY IN NORTHEAST INDIANA...
NORTH CENTRAL WHITLEY COUNTY IN NORTHEAST INDIANA...
* UNTIL 815 AM EDT
* AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF ALBION...OR
9 MILES NORTH OF TRI-LAKES...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALBION AROUND 750 AM EDT...
COSPERVILLE AROUND 755 AM EDT...
BRIMFIELD AROUND 800 AM EDT...
ROME CITY...LISBON AND EDDY AROUND 805 AM EDT...
WOLCOTTVILLE...KENDALLVILLE AND OLIVER LAKE AROUND 810 AM EDT...
ADAMS LAKE...BIG LONG LAKE...INDIANOLA AND WOODRUFF AROUND 815 AM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4153 8503 4122 8550 4135 8566 4136 8566
4170 8526
TIME...MOT...LOC 1137Z 225DEG 20KT 4135 8549
WIND...HAIL 60MPH <.75IN
$$
JK1 follow-up statement
067
WWUS53 KIWX 111138
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 AM EDT WED MAY 11 2011
INC033-087-113-151-183-111148-
/O.CAN.KIWX.SV.W.0036.000000T0000Z-110511T1215Z/
DE KALB-LAGRANGE-NOBLE-STEUBEN-WHITLEY-
738 AM EDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WHITLEY...
NORTHWESTERN DE KALB...NOBLE...SOUTHWESTERN STEUBEN AND SOUTHEASTERN
LAGRANGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS ENDED IN THE WARNED AREA.
LAT...LON 4153 8503 4122 8550 4135 8566 4136 8566
4170 8526
TIME...MOT...LOC 1138Z 225DEG 20KT 4135 8548
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:10 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, May 11, 4:10 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EDT WED MAY 11 2011 .SHORT TERM... TODAY THROUGH THUR ANCHORED UPPER LEVEL RIDGE OVER THE GREAT LAKES WILL REMAIN NEARLY STATIONARY THROUGH MOST OF THE PERIOD...WITH SOME EASTWARD PROGRESSION EXPECTED BY LATE IN THE PERIOD AS AN UPPER LOW EJECTS EAST INTO THE WESTERN MIDWEST. STATIONARY WARM FRONT OVER THE REGION CONTINUES TO BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THIS MORNING. THE SFC REFLECTION OF THIS BOUNDARY HAS SHIFTED BACK SW INTO THE AREA WITH SUBSTANTIAL DEWPOINT FALLS OVERNIGHT GIVEN A RATHER POTENT DRY NE TRAJECTORY DRY SURGE PER ANCHORED SFC RIDGE OVER ONTARIO. REGARDLESS...STORMS SEEM TO BE DEVELOPING ALONG THE H85 THETA-E GRADIENT AT THE EDGE OF A STAUNCH EML...WITH NW UPPER FLOW SUPPORTING NUMEROUS SUBTLE IMPULSES INTO WESTERN OH WITH A LL WAA REGIME. ELEVATED CAPE AROUND 2000 J/KG WILL CONTINUE TO SUPPORT AN ISOLATED LARGE HAIL THREAT...ESP IF STORMS DEVELOP MID LEVEL ROTATION WITH MARGINAL DEEP BULK SHEAR NUMBERS. OTHERWISE...ATTENTION SHIFTS TOWARD AFTERNOON TEMPS AND ADDITIONAL CHANCES FOR PRECIP. ANOTHER IMPULSE /NOW OVER OK/MO/...IS EXPECTED INTO THE REGION THIS AFTERNOON. INCREASED MID LEVEL FLOW UPWARDS OF 50 KNOTS MAY HELP FORCE AFTERNOON CONVECTION. HOWEVER...STRONG CAPPING IN PLACE EVIDENT IN 00Z DVN AND ILX RAOBS MAY BE TOO STRONG TO OVERCOME AND WERE POORLY HANDLED IN 00Z NAM AND WRF DATA. HENCE...HAVE RETAINED LOW CHANCE POPS...WITH HIGHEST NUMBERS OVER THE NW WHERE STRONGER FORCING LOOKS TO BE. ANOTHER FEATURE TO WATCH WILL BE THE MCS OVER NORTHERN MI. THIS SYSTEM MAY TURN SE AND RIDE THE H85 THETA-E GRADIENT SOUTH...POSSIBLY AFFECTING THE NORTH THIS AFTERNOON AS AN MCV. HAVE CARRIED PRECIP CHANCES THROUGH THE NIGHT...WITH THE POTENTIAL FOR ANOTHER MCC TRAVERSING THE EASTERN HALF IF STORMS FIRE THIS AFTERNOON AND ORGANIZE. THIS POTENTIAL SYSTEM WOULD EVENTUAL TURN SE...TOPPING THE RIDGE SIMILAR TO THIS MORNING/S CONVECTION...GIVEN THE EXPECTED STALLED WARM FRONT IN PLACE. IF STORMS DO DEVELOP THIS AFTERNOON...DEEP MOISTURE IN PLACE WITH A STRONG EML AND STEEP MIDLEVEL LAPSE RATES WOULD TEND TO FAVOR THE POTENTIAL FOR SEVERE STORMS...WITH 3-4 KJ/KG OF CAPE EXPECTED. SHEAR VALUES WOULD BE MARGINAL THOUGH. DIURNAL MIXING WILL FAVOR REDISTRIBUTION OF LL MOISTURE AND HEAT DOWN TO THE THE SFC...WITH TEMPS EXPECTED TO BE WELL INTO THE 80S AT MOST LOCATIONS/DEWPOINTS IN THE MID TO UPPER 60S...COOLEST NE...NORTH OF THE SFC WARM FRONT. DEWPOINTS IN THE 60S WITH DEEPLY MOIST LL PROFILES WILL SUPPORT WARM TEMPS OVERNIGHT...WITH MANY PLACES SEEING LOWS IN THE MID 60S. WINDS MAY AGAIN BACK TO THE EAST IN THE FAR EAST AND SUPPORT DRIER AIR BACK INTO THE REGION ONCE AGAIN...HENCE COOLEST READINGS EXPECTED THERE. THUR...CLOSED MID LEVEL WAVE WILL SLOWLY ADVECT EAST...SUPPORTING EVENTUAL HEIGHT FALLS INTO THE REGION. SLOWER EVOLUTION OF THIS SYSTEM IS EXPECTED TO DELAY BETTER RAIN CHANCES UNTIL LATE THUR OR EVEN LATER. A DELAY IN BETTER ORGANIZED PRECIP WILL SUPPORT TEMPS INTO THE 80S ONCE AGAIN FOR MOST OF THE FA...SAVE THE FAR NW WHERE FLOW OVER LAKE MI WILL QUELL SHARPER T RISES. NO MAJOR CHANGES TO THIS PERIOD. && .LONG TERM... CLOSED LOW OVER THE SRN ROCKIES THIS MORNING EXPECTED TO DRIFT EAST TO MO BY FRIDAY WHILE CLOSED LOW OVER WRN ONTARIO ROTATES SW INTO THE NRN PLAINS. DIFFUSE CDFNT ASSOCIATED WITH THE LEAD LOW SHOULD MOVE INTO OUR AREA FRIDAY/FRIDAY NIGHT. AIRMASS SHOULD STILL BE AT LEAST MODERATELY UNSTABLE AHEAD OF THE FRONT, SO POTENTIAL REMAINS FOR TSTMS AS THE CDFNT MOVES THROUGH... ESPECIALLY IN THE AFTN. LIGHT WIND FIELD AND VERY MOIST AIRMASS SUGGESTS BETTER POTENTIAL FOR HEAVY RAIN WITH THESE STORMS THAN SVR WX. HIGHS FRIDAY SHOULD RANGE FROM THE L70S NW WITH EARLIER FROPA... TO THE L80S SE. CHC OF LINGERING SHOWERS/TSTMS FRI NGT AS FRONT CONTS TO SAG SLOWLY SE THROUGH THE AREA. OVER THE WEEKEND... LEAD LOW IS EXPECTED TO MOVE INTO THE OH VALLEY AND BE ABSORBED BY FOLLOWING CLOSED LOW DROPPING SE FROM THE NRN PLAINS. THIS SHOULD RESULT IN MOIST/EASTERLY/CYCLONIC FLOW ACROSS OUR AREA RESULTING IN MOSTLY CLOUDY SKIES WITH A CHC OF SHOWERS AND CONSIDERABLY COOLER TEMPS. MODELS DIFFER EARLY NEXT WEEK CONCERNING HOW LONG THIS SECOND CLOSED LOW WILL CAUSE SHOWERY WX IN OUR AREA. FOR NOW STUCK WITH CURRENT WX GRIDS FOR DAY6-7 IN LINE WITH LATEST ECMWF SUGGESTING A SLOWER DEPARTURE OF THE SYSTEM. && .AVIATION.../06Z TAFS/ STNRY FRONT HAS SETTLED SW THIS EVE AND DRIER AIR IN LOW LEVELS VIA EASTERLY WINDS HAS MOVED INTO NERN INDIANA INCLUDING SBN/FWA. THUS, POTENTIAL FOR FOG DIMINISHING OVERNIGHT AND HAVE REMOVED FROM TAFS. SCT CU EXPECTED THROUGH THE PERIOD WITH SCT TSTMS PSBLY AGAIN THIS AFTN/EVE. BEST POTENTIAL IS AT SBN AS UPR RIDGE SHIFTS EAST TO NEAR OH/IN BORDER BY THIS EVE. POINT POPS LOW AT BOTH TERMINALS POINT POPS LOW SO JUST CARRIED CB MENTION FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JC LONG TERM...JT AVIATION...JT
Hazardous weather outlook, May 11, 5:01 AM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 501 AM EDT WED MAY 11 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 501 AM EDT WED MAY 11 2011 /401 AM CDT WED MAY 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. A FEW OF THE STORMS COULD BE SEVERE WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 501 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS COULD CONTAIN HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 11, 3:24 AM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 AM EDT WED MAY 11 2011
OHZ016-025-110800-
ALLEN OH-PUTNAM OH-
324 AM EDT WED MAY 11 2011
AT 320 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLANDORF...OR NEAR OTTAWA...MOVING SOUTH AT
15 MPH.
UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND
MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BLUFFTON...
PANDORA...
COLUMBUS GROVE...
VAUGHNSVILLE...
ROCKPORT...
CAIRO...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4081 8415 4105 8420 4109 8402 4096 8386
4086 8387
TIME...MOT...LOC 0724Z 345DEG 14KT 4098 8407
JCSpecial weather statement, May 11, 3:41 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 AM EDT WED MAY 11 2011
OHZ025-110815-
ALLEN OH-
341 AM EDT WED MAY 11 2011
AT 339 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN ALLEN COUNTY NEAR ADA...MOVING SOUTH AT 15
MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND MODERATE
DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LAFAYETTE...
HARROD AND WESTMINSTER...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4063 8388 4064 8401 4084 8399 4086 8387
4064 8387
TIME...MOT...LOC 0740Z 345DEG 14KT 4079 8390
JCLocal storm report, May 11, 6:16 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM FLASH FLOOD 2 WNW MAYSVILLE 40.74N 83.91W
05/11/2011 ALLEN OH LAW ENFORCEMENT
HOUSE WITH FLOODING ON PEVEE RD
&&
EVENT NUMBER IWX1100732
JCLocal storm report, May 11, 6:18 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM FLASH FLOOD 2 E LAFAYETTE 40.76N 83.90W
05/11/2011 ALLEN OH LAW ENFORCEMENT
LAFAYETTE ROAD CLOSED DUE TO FLOODING BETWEEN PEVEE RD
AND BENTLEY RD
&&
EVENT NUMBER IWX1100733
JCLocal storm report, May 11, 6:49 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
649 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 N HARTFORD CITY 40.49N 85.37W
05/10/2011 E1.75 INCH BLACKFORD IN COCORAHS
THERE WAS SOME DENTING OF CARS AND MINOR LEAF
SHREDDING...TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER IWX1100734
JCThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM EDT | Special Weather Statement | IWX | Marshall, Starke | 24 min |
| May 11, 7:21 PM EDT | Severe Thunderstorm Warning | IWX | Marshall, Saint Joseph, Starke | 54 min |
| May 11, 7:28 PM EDT | Special Weather Statement | IWX | LaPorte | 32 min |
| May 11, 7:33 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte | 57 min |
| May 11, 7:38 PM EDT | Special Marine Warning | IWX | 82 min | |
| May 11, 7:48 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.